# SDR AALA20111008NRT01

- Difficulty date: October 8, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 51,638 hours, 6,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 GALLEY AREA EMERGENCY LIGHT LENS MISSING.  RE-INSTALLED AISLE EMERGENCY LIGHT LENS.
